Alert archive / California / High Wind Warnings in 2007

High Wind Warning 14, NWS Los Angeles, CA

November 11, 2007

NWS Los Angeles, CA issued this high wind warning at Nov 11, 2007, 8:54 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2007, 8:54 PM PST (04:54 UTC)
Expired
Nov 12, 2007, 3:01 AM PST
In force
6 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 120454
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
854 PM PST SUN NOV 11 2007

...STRONG NORTH TO NORTHEAST WINDS TONIGHT ACROSS THE MOUNTAINS OF
SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS
THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY...

.IN THE WAKE OF A FAST MOVING STORM SYSTEM...THERE WILL BE
STRONG NORTH TO NORTHEAST WINDS TONIGHT ACROSS THE MOUNTAINS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE
PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY.

INITIALLY...THE STRONGEST WINDS WILL BE FOCUSED BELOW AND THROUGH
THE NORTH-SOUTH PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND
INTERSTATE 5 CORRIDOR. AFTER MIDNIGHT...THE FLOW WILL SHIFT TO A
MORE NORTHEASTERLY DIRECTION...AND THE STRONGER WINDS WILL BECOME
MORE WIDESPREAD ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA
COUNTIES. THE WIND ADVISORY FOR THE LOS ANGELES COUNTY MOUNTAINS
HAS BEEN UPGRADED TO A HIGH WIND WARNING...WHERE THERE WILL BE
DAMAGING WIND GUSTS UP TO 65 MPH.

CAZ054-121100-
/O.UPG.KLOX.WI.Y.0131.000000T0000Z-071112T2000Z/
/O.NEW.KLOX.HW.W.0014.071112T0454Z-071112T2000Z/
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
854 PM PST SUN NOV 11 2007

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 12 PM PST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

AREAS OF NORTH WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 65 MPH...WILL
SHIFT TO THE NORTHEAST AFTER MIDNIGHT. INITIALLY...THE STRONGEST
WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. AS THE
FLOW SHIFTS TO A MORE NORTHEAST DIRECTION AFTER MIDNIGHT...THE
STRONGER WINDS WILL BECOME MORE WIDESPREAD ACROSS THE PASSES AND
CANYONS.

A HIGH WIND WARNING MEANS THAT WINDS ARE IN EXCESS OF 40 MPH WITH
POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING DEBRIS. IF
ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER
LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE.


$$

CAZ052-121100-
/O.CON.KLOX.WI.Y.0131.000000T0000Z-071112T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
854 PM PST SUN NOV 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. 

THERE WILL BE AREAS OF NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS
TO 55 MPH THROUGH PASSES AND CANYONS. AREAS ESPECIALLY VULNERABLE
TO STRONG WINDS WILL INCLUDE GAVIOTA PASS NEAR HIGHWAY 101 AND SAN
MARCOS PASS NEAR HIGHWAY 154.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-121100-
/O.CON.KLOX.WI.Y.0131.000000T0000Z-071112T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
854 PM PST SUN NOV 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. 

THERE WILL BE AREAS OF NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS
TO 50 MPH BELOW PASSES AND CANYONS. AREAS ESPECIALLY VULNERABLE TO
STRONG WINDS WILL INCLUDE GAVIOTA PASS NEAR HIGHWAY 101 AND SAN
MARCOS PASS NEAR HIGHWAY 154.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-121100-
/O.CON.KLOX.WI.Y.0131.000000T0000Z-071112T2000Z/
VENTURA COUNTY MOUNTAINS-
854 PM PST SUN NOV 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. 

THERE WILL BE AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH
LOCAL GUSTS TO 55 MPH THROUGH PASSES AND CANYONS. INITIALLY...THE
STRONG NORTHERLY WINDS ARE EXPECTED TO BE FOCUSED NEAR THE INTERSTATE
5 CORRIDOR. AS THE FLOW SHIFTS TO A MORE NORTHEAST DIRECTION AFTER
MIDNIGHT...THE STRONGER WINDS WILL BECOME MORE WIDESPREAD ACROSS
THE PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG
1 follow-up statement
000 
WWUS76 KLOX 121101
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 AM PST MON NOV 12 2007

...WINDY IN THE MOUNTAINS AND THE CANEJO VALLEY AND FOGGY IN THE
   L.A. BASIN...

.AS A STRONG UPPER JET MOVES OVER CALIFORNIA MODERATE NORTH TO
NORTHEAST WINDS WILL PUSH THROUGH THE MOUNTAINS AND SPILL LOCALLY
INTO THE VALLEYS THIS MORNING. ALSO...YESTERDAYS DRIZZLE AND RAIN
HAVE PROVIDED THE MOISTURE FOR AREAS OF DENSE FOG OVER THE L.A.
COUNTY COAST.

CAZ054-121715-
/O.CAN.KLOX.HW.W.0014.000000T0000Z-071112T2000Z/
/O.EXA.KLOX.WI.Y.0131.000000T0000Z-071112T2000Z/
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
301 AM PST MON NOV 12 2007

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. THE HIGH WIND
WARNING HAS BEEN CANCELLED. 

THERE WILL BE AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH
LOCAL GUSTS TO 55 MPH THROUGH PASSES AND CANYONS. THE WINDS WILL
RAPIDLY SUBSIDE IN THE EARLY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-121215-
/O.EXP.KLOX.WI.Y.0131.000000T0000Z-071112T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
301 AM PST MON NOV 12 2007

...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. 

LOCAL WINDS TO 25 WITH GUSTS TO 35 MPH WILL CONTINUE BUT WILL NOT
BE WIDESPREAD ENOUGH TO WARRANT AN ADVISORY.

$$

CAZ039-121215-
/O.EXP.KLOX.WI.Y.0131.000000T0000Z-071112T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
301 AM PST MON NOV 12 2007

...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. 

LOCAL WINDS TO 25 WITH GUSTS TO 35 MPH WILL CONTINUE BUT WILL NOT
BE WIDESPREAD ENOUGH TO WARRANT AN ADVISORY.

$$

CAZ041-121700-
/O.NEW.KLOX.FG.Y.0018.071112T1101Z-071112T1700Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
301 AM PST MON NOV 12 2007

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING.

DENSE FOG WILL REDUCE VISIBILITIES TO A QUARTER MILE OR LESS
ACROSS THE L.A. COUNTY COASTAL PLAIN. ALL MAJOR HIGHWAYS WILL BE
AFFECTED INCLUDING HIGHWAYS 1...10...101...105...110...405...605...
AND THE 710 AS WELL AS CITY STREETS.

A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE REDUCED TO
ONE QUARTER MILE OR LESS. IF DRIVING...SLOW DOWN...USE YOUR
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. FOG CAN ALSO
MAKE ROAD SURFACES SLICK SO AVOID USING EXCESSIVE SPEED.

$$

CAZ045-121715-
/O.EXA.KLOX.WI.Y.0131.000000T0000Z-071112T2000Z/
VENTURA COUNTY COASTAL VALLEYS-
301 AM PST MON NOV 12 2007

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. 

WINDS FROM 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP BY
SUNRISE AND LAST UNTIL LATE MORNING. THE AREAS MOST LIKELY TO
RECEIVE THESE WINDS ARE SIMI VALLEY EASTERN THOUSAND OAKS AND
HIGHER TERRAIN IN THE SOUTH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-121715-
/O.CON.KLOX.WI.Y.0131.000000T0000Z-071112T2000Z/
VENTURA COUNTY MOUNTAINS-
301 AM PST MON NOV 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

THERE WILL BE AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH
LOCAL GUSTS TO 55 MPH THROUGH PASSES AND CANYONS. THE WINDS WILL
RAPIDLY SUBSIDE IN THE EARLY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Nov 11, 8:35 PM PST, 19 minutes earlier.

Area forecast discussion, Nov 11, 8:35 PM PST, 19 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
835 PM PST SUN NOV 11 2007

.SHORT TERM (TONIGHT-WEDNESDAY)...A WEAK UPPER LEVEL LOW PRESSURE SYSTEM
CENTERED OVER LOS ANGELES COUNTY WILL CONTINUE TO DIG SOUTHWARD OVERNIGHT...
RESULTING IN INCREASING NORTH TO NORTHEAST FLOW ALOFT IN THE WAKE OF
THE SYSTEM. CURRENT RADAR IMAGERY AND OBSERVATIONAL DATA SHOWING
MOST OF THE RAINFALL HAS ENDED ACROSS THE REGION WITH THE EXCEPTION
OF SOME SHOWER ACTIVITY ACROSS THE NORTH SLOPES OF THE MOUNTAINS AND
ANTELOPE VALLEY. THESE LOCATIONS ARE EXPECTED TO RECEIVE SCATTERED
TO ISOLATED SHOWER COVERAGE OVERNIGHT DUE TO THE PROXIMITY OF THE
WRAP AROUND MOISTURE.

THE MAIN SHORT TERM CONCERN WILL BE INCREASING WINDS ACROSS THE DISTRICT.
INITIALLY...THE STRONGEST WINDS WILL BE FOCUSED THROUGH THE NORTH-SOUTH
FACING PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND INTERSTATE 5
CORRIDOR. AFTER MIDNIGHT...THE FLOW IS EXPECTED TO BECOME MORE
NORTHEASTERLY...WITH WINDS BECOMING MORE WIDESPEAD BELOW AND THORUGH
PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES. WIND ADVISORY
HAS BEEN POSTED FOR THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND
LOS ANGELES COUNTIES...AS WELL AS THE PASSES AND CANYONS OF THE
SANTA BARBARA COUNTY SOUTH COAST. MAIN CONCERN TONIGHT WILL BE A
STRONG NORTHERLY JET OF AROUND 120 KNOTS...CURRENTLY APPROACHING
SANTA BARBARA COUNTY THAT WILL TRACK EASTWARD ACROSS VENTURA AND
LOS ANGELES COUNTIES OVERNIGHT. IN ADDITION...LATEST WRF INDICATED
850 MB WIND SPEEDS BETWEEN 40 AND 50 KNOTS OVERNIGHT...ALONG WITH
INCREASING LOW LEVEL OFFSHORE GRADIENTS. THIS WILL LIKELY TRANSLATE
INTO WIND GUSTS UP TO AT LEAST 55 MPH IN FAVORED PASSES AND CANYONS...
WITH LATER SHIFTS POSSIBLY NEEDING TO UPGRADE TO A HIGH WIND WARNING
FOR LA COUNTY MOUNTAINS. WHILE THE STRONGEST WINDS ARE EXPECTED TO
OCCUR IN THE MOUNTAINS...IT DOES APPEAR THAT GUSTY NORTH TO NORTHEAST
WINDS WILL GRAUDALLY SURFACE INTO THE VALLEYS AND EVEN SOME COASTAL
AREAS LATER TONIGHT AND MONDAY MORNING. AS A RESULT...HAVE BUMPED
UP WIND SPEEDS A BIT IN EVENING UPDATE FOR THE COAST AND VALLEYS
OF LA/VTU COUNTIES...WITH LATER SHIFTS POSSIBLY NEEDING TO EXPAND
THE WIND ADVISORY FOR SOME OF THESE LOCATIONS.

OTHER SHORT TERM CONCERN WILL BE RADIATIONAL FOG DUE TO THE LINGERING
LOW LEVEL MOISTURE AND LIGHTER WINDS...MAINLY NORTH OF POINT CONCEPTION.
HAVE INTRODUCED PATCHY DENSE FOG FOR MOST LOCATIONS NORTH OF POINT
CONCEPTION TONIGHT.

THE OFFSHORE FLOW WILL BRING SIGNIFICANT WARMING TO THE REGION
ON MONDAY...WITH ADDITIONAL WARMING EXPECTED ON TUESDAY. MANY
COASTAL AND VALLEY LOCATIONS ARE EXPECTED TO SOAR WELL INTO THE
80S ON TUESDAY.  CONTINUED WARM AND DRY ON WEDNESDAY.

*** LONG TERM FROM PREVIOUS DISCUSSION ***

.LONG TERM (THURSDAY-SUNDAY)...AN INTERMITTENT ONSHORE/OFFSHORE
PATTERN SHOULD CONTINUE TO OCCUR FOR LATE WEEK AND THROUGHOUT THE
WEEKEND...AS A SERIES OF WEAK SYSTEMS CONTINUES TO PUSH SOUTH
FROM THE NORTHWEST. AT THIS TIME...NO REAL THREAT FOR
PRECIPITATION EXISTS EXCEPT FOR AREAS NORTH OF POINT CONCEPTION.
WITH MODEL PERFORMANCE POOR AT THE CURRENT TIME...BEST APPROACH
IS TO TAKE CONSERVATIVE APPROACH...MENTIONING NO PRECIPITATION
AND ONLY INCREASING CLOUDINESS.

&&

.AVIATION...AT 0415Z...INCREASING NORTHERLY FLOW STARTING TO BREAK
UP THE LOW LEVEL MOISTURE ACROSS THE REGION...SO CLOUD COVERAGE
EXPECTED TO BE QUITE CHAOTIC DURING NEXT FEW HOURS. OVERALL...THE
TRENDS ARE FOR LESS CLOUDS OVERNIGHT ACROSS TAF LOCATIONS SOUTH OF
POINT CONCEPTION...WITH THE EXCEPTION OF KWJF AND KPMD. WILL
HAVE TO CLOSELY MONITOR KSBP...KSMX...AND KPRB FOR POTENTIAL
DENSE FOG.

.KLAX...SCT-BKN CONDITIONS LIKELY TO CONTINUE AT KLAX FOR MUCH OF
NIGHT. FOR NEXT FEW HOURS...WILL HAVE TO BE CONCERNED WITH LIFR
CONDITIONS DUE TO RADIATIONAL FOG. AS DRIER NORTHEAST FLOW PREVAILS
LATER TONIGHT AND MONDAY...SHOULD CONTINUE TO SEE DECREASING TREND
IN CLOUDS AND IMPROVED VISIBILITIES. THERE IS A CHANCE THAT SOME NORTH
TO NORTHEAST WINDS WILL AFFECT KLAX LATER TONIGHT...BUT ARE GENERALLY
EXPECTED TO REMAIN UNDER 10 KT.

.KBUR...SCT-BKN CONDITIONS LIKELY TO CONTINUE AT KLAX FOR MUCH OF
NIGHT. FOR NEXT FEW HOURS...WILL HAVE TO MONITOR FOR POTENTIAL
LOW VSBYS IN RADIATIONAL FOG. AS DRIER NORTHEAST FLOW PREVAILS
LATER TONIGHT AND MONDAY...SHOULD CONTINUE TO SEE DECREASING TREND
IN CLOUDS AND IMPROVED VISIBILITIES. THERE IS A CHANCE THAT SOME NORTH
TO NORTHEAST WINDS WILL AFFECT KBUR LATER TONIGHT...BUT ARE GENERALLY
EXPECTED TO REMAIN UNDER 10 KT. HOWEVER...NEXT TAF PACKAGE WILL INCLUDE
SOME LLWS DUE TO POTENTIAL STRONGER WINDS ABOVE SURFACE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...GOMBERG/HALL
AVIATION...GOMBERG

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 11, 3:35 PM PST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
335 PM PST SUN NOV 11 2007

CAZ034>041-044>047-051>054-059-087-088-121400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
335 PM PST SUN NOV 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

AN UPPER LEVEL TROUGH WILL CONTINUE TO BRING SCATTERED SHOWERS
TO THE REGION THROUGH THIS EVENING. THIS SYSTEM IS GENERALLY
EXPECTED TO BRING ONE TENTH OF AN INCH OR LESS TO MUCH OF THE
REGION...BUT LOCAL AMOUNTS UP TO ONE THIRD OF AN INCH WILL
BE POSSIBLE NEAR HEAVIER SHOWERS. GUSTY WEST TO NORTHWEST WINDS
HAVE ALREADY DEVELOPED ACROSS SEVERAL LOCATIONS THIS AFTERNOON...
INCLUDING THE ANTELOPE VALLEY AND CENTRAL COAST. AS THE FLOW TURNS
MORE NORTHERLY TONIGHT...THERE WILL BE INCREASING WINDS BELOW AND
THROUGH PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY. A WIND
ADVISORY IS IN EFFECT FOR THESE AREAS...WHERE LOCAL GUSTS OVER 50 MPH
CAN BE EXPECTED. IN ADDITION...GUSTY NORTHERLY WINDS ARE ALSO EXPECTED
TO INCREASE ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES
TONIGHT...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

BY MONDAY MORNING...WINDS WILL SHIFT TO NORTHEAST AND GUSTY WINDS
WILL BECOME MORE WIDESPREAD IN THE VALLEYS OF LOS ANGELES AND
VENTURA COUNTIES...ACROSS THE VENTURA COUNTY COASTAL PLAIN...AND IN
COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM
MALIBU TO HOLLYWOOD. THE OFFSHORE FLOW WILL BRING A SIGNIFICANT
DRYING TREND TO SOUTHWESTERN CALIFORNIA MONDAY...WITH RELATIVE
HUMIDITIES POSSIBLY DROPPING TO NEAR CRITICAL LEVELS FOR FIRE
WEATHER MONDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GOMBERG/HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:01 AM PSTDense Fog AdvisoryLOX5 hr

Nearby

High Wind Warnings in California, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.